# SDR SWAA2021071681790

- Difficulty date: June 9, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS887 LBL6 - RBL18 WL168. ; / [01] CORROSION ON FLOOR TO SIDEWALL TEE SUPPORT ACB BS 887; LBL 6-RBL 18; WL 186 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM.; [02] REMOVED FLOOR TO SIDEWALL TEE SUPPORT BS 887; LBL 10-RBL21; WL 168 IAW SRM 51-40-02-0G-0.; [03] VERIFIED STEPS 1 AND 2; [04] LOCATED; DRILLED; AND DEBURRED NEW FLOOR TO SIDEWALL TEE SUPPORT ACB BS 887; LBL10-RBL21; WL 168 IAW SRM 51-40-05-0G-0; AIPC 53-42-11-30. OK TO INSTALL TEE.; [05] VERIFIED LOCATED; DRILLED; AND DEBURRED NEW FLOOR TO SIDEWALL TEE SUPPORT ACB BS 887; LBL10-RBL21; WL 168 IAW SRM 51-40-05-0G-0; AIPC 53-42-11-30. GAVE OK TO INSTALL TEE.; [06] INSTALLED NEW FLOOR TO SIDEWALL TEE SUPPORT ACB BS 887; LBL10-RBL21; WL 168 IAW SRM 51-40-02-0G-0; AIPC 53-42-11-30. SCREW GUN ID#NCX001167; SN: UNKNOWN; CAL DATE: 02/2022.; [07] RII FUNCTION VERIFIED INSTALLED NEW FLOOR TO SIDEWALL TEE SUPPORT ACB BS 887; LBL10-RBL21; WL 168 IAW SRM 51-40-02-0G-0; AIPC 53-42-11-30.; [08] VERIFIED INSTALLED NEW FLOOR TO SIDEWALL TEE SUPPORT ACB BS 887; LBL10-RBL21; WL 168 IAW SRM 51-40-02-0G-0; AIPC 53-42-11-30
